# SDR CALA2025051604729

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 51,037 hours, 25,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: D5337260120795
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT TEE ANGLE CRACKED.  REPLACED DAMAGED (CRACKED) TI-ANGLE AT R/H KEEL BEAM (AFT) AS RE QUIRED IAW UA EA 5331-01718 (REV D OP # 008). SFT # 902.
